MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. PRELUDE SNAP¿; INTRODUCER, CATHETER

MERIT MEDICAL SYSTEMS, INC. PRELUDE SNAP¿; INTRODUCER, CATHETER
Model Number 10884450467982
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
Early 90¿s female with history of sick sinus syndrome.Procedure: dual chamber permanent pacemaker implant.When the device was removed from packaging, the sheath was observed to not be tapered at the tip.Unable to use on patient.Manufacturer response for introducer, catheter, prelude snap¿ (per site reporter).Will obtain.

Brand Name
PRELUDE SNAP¿
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit parkway
south jordan UT 84095
MDR Report Key15485010
Report Number15485010
Device Sequence Number12795318
Product Code DYB
UDI-Device Identifier00884450467985
UDI-Public(01)00884450467985(01)00884450467985(17)260621(10)2440517
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/09/2022
Report Date (Section F) 09/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10884450467982
Device Catalogue NumberPLS-1007/A
Device Lot Number2440517
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/26/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/26/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight46 KG
Date Report Sent to FDA09/09/2022